Distribution of the eigenvalues of a Sturm–Liouville type problem with a spectral parameter in the boundary condition
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1807-1809
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a23,
author = {V. G. Palyutkin},
title = {Distribution of the eigenvalues of a {Sturm{\textendash}Liouville} type problem with a spectral parameter in the boundary condition},
journal = {Differencialʹnye uravneni\^a},
pages = {1807--1809},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a23/}
}
TY - JOUR AU - V. G. Palyutkin TI - Distribution of the eigenvalues of a Sturm–Liouville type problem with a spectral parameter in the boundary condition JO - Differencialʹnye uravneniâ PY - 1983 SP - 1807 EP - 1809 VL - 19 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_10_a23/ LA - ru ID - DE_1983_19_10_a23 ER -
%0 Journal Article %A V. G. Palyutkin %T Distribution of the eigenvalues of a Sturm–Liouville type problem with a spectral parameter in the boundary condition %J Differencialʹnye uravneniâ %D 1983 %P 1807-1809 %V 19 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1983_19_10_a23/ %G ru %F DE_1983_19_10_a23
V. G. Palyutkin. Distribution of the eigenvalues of a Sturm–Liouville type problem with a spectral parameter in the boundary condition. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1807-1809. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a23/